| Model Number |
21-7321-24 |
| Medical Device Problem Codes |
Inaccurate Delivery (2339); Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other, other text: no product was returned.We are unable to confirm the reported complaint.If the product is returned, icu medical will reopen this complaint for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.
Event or Problem Description
It was reported that there are long delays in infusion to the patient when administering chemotherapy and when used for pain relief.It was noted 5 different deviations related to the use of the cassettes.Four cassettes were used for chemotherapy treatment which was significantly delayed.One cassette was used in pain management.No adverse patient effects were reported by the customer.